# SDR IPXA10559740

- Difficulty date: April 21, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 19,979 hours, 12,578 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 239-247
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LOG ITEM, TRANSFERRED FROM LOG PAGE NR 348079, ITEM NR 2, FUSELAGE SKIN DENT REPAIR AT STA 239 AND 247.  REPAIRED IAW SRM 757-200PF, 53-00-01-2R.3
